# SDR MASA20210809366

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER SKIN WAS FOUND TO HAVE WEAR DAMAGE AT THE EDGE BETWEEN WS302.65 AND WS352.29. PERFORMED PERMANENT REPAIR AIW CRJ 900/700 SRM 57-61-01, FIGURE 
57-61-01-991-801, ITEM 3A, EA 69-2021-121.    DEFECT LOCATION :S KIN /WS302.65 AND WS352.29
